# SDR YENA2021030500147

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 73,559 hours, 26,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113203
- Condition: Failed Insp
- Location: 10wl-Batt
- Part time: 28,118 hours, 9,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 291, BOS-TPA. EMERCENCY LIGHT TEST FAILED BATTERY FIN#10WL ; EMERCENCY LIGHT TEST FAILED BATTERY FIN#10WL
